MAUDE Adverse Event Report: ORTHALIGN, INC. LANTERN SURGICAL ASSISTANT; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. LANTERN SURGICAL ASSISTANT; SURGICAL NAVIGATION SYSTEM
Model Number 406000-02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device was disposed of at the hospital and is therefore not expected to be returned for investigation by an orthalign engineer.A follow up report will be filed if the part is returned.This issue will continue to be monitior, however no further action is required at this time,.
 
Event or Problem Description
Surgeon was having difficulty with the navigation reading tas needing less flexion.

Brand Name
LANTERN SURGICAL ASSISTANT
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 
MDR Report Key21020969
Report Number3005721480-2024-00021
Device Sequence Number11754585
Product Code OLO
UDI-Device Identifier00810832031567
UDI-Public00810832031567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200892
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406000-02
Device Catalogue Number406000-02
Device Lot Number2407089LS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown